# SDR DALA2014062303690

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 53,891 hours, 6,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FOUR FLOOR PROXIMITY EMERGENCY LIGHTS WOULD NOT TURN ON. FOUND OPEN WIRE BESIDE SEAT 43ABC FLOOR.  REPAIRED THE WIRE WITH SPLICE IAW SWPM.
